Call us now: (315)-724-2420
Your shopping cart is empty!
Ibuprofen Tablets 200mg - Emergency Medical Supply
Ibuprofen Tablets 200mg

Ibuprofen Tablets 200mg

Brand:
Item #:82471
Availability:
IN STOCK
Price: $13.15
Qty:
DESCRIPTION: Compares To: Advil, Genpril, Ibu, Midol, Motrin, Nuprin Temporarily relieves minor aches and pains associated with headaches, tooth aches, back aches, menstrual cramps, the common cold, muscular aches and minor arthritis pain. Temporarily reduces fever. New thicker gauge boxes for increased durability Microfilm coated for ease of swallowing Active(Ingredient) Ibuprofen (NSAID*) 200mg Inactive(Ingredients) carnuba wax**, cellulose**, colloidal silicon dioxide, corn starch**, hypromellose, iron oxide red**, lactose, magnesium stearate, microcrystaline cellulose**, polydextrose, polyethylene glycol, povidone, silica**, sodium lauryl sulfate**, sodium starch glycolate, stearic acid**, titanium dioxide, triacetin** *Nonsteroidal Anti-Inflammatory Drug **may contain 200/ bx 2/pkg